Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Does Tingling In Feet Mean I Have AIDS

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Burning and Tingling in hands and feet

Hello Doc Keith, Please answermy question and let me feel reassured. I am on atripla since march 2009 and my v/l is undectable and CD4 count is over 500, but when I sit I feel a burning sensation in my feet and tingling in my hands.. what could...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...drug related neuropathy can be seen with Atripla no not common (<< 5%). Almost always drug related neuropathy involves the toes/feet well before the fingers/hands are involved so what you describe would be unusual but possible from the Atripla. A... Read more »

Numbness and tingling in feet sole and just starting atripla

Hello Doc Keith,I started taking atripla a few days ago because my CD 4 count was 323 and v/l was... Read more »

tingling in feet, weakness feet

I suffered from Vitamin B12 Defficiency 4 months ago. now the vit level is ok but now there is a... Read more »
Articles
The Well Project

Peripheral Neuropathy and HIV/AIDS

...combinationof both may cause the damage to the peripheral nerves. PN happens when the communication between the nerves in the feet and/orhands to the brain and spinal cord become damaged. Like frayed wires that canspark or misfire, PN becomes a... Read more »
The Well Project

Diabetes and HIV/AIDS

...Need to urinate frequently Unexplained weight loss Hunger Blurry vision Irritability Tingling or numbness in the hands or feet Difficulty healing Extreme fatigue Symptoms typically occur when glucose levels have gotten very high. If you... Read more »
AIDSinfo

An Overview of Reyataz (Atazanavir)

...pain vomiting diarrhea fever trouble sleeping numbness, tingling, or burning sensation of hands or feet muscle pain depression Atazanavir may cause other side effects. Call your doctor if you have any unusual... Read more »
AIDSinfo

An Overview of Trizivir (AZT/3TC/Abacavir)

...taking this medication experiences digestive system problems, joint or muscle pain and weakness, pain or tingling of hands or feet, headache, dizziness, and unusual tiredness. Some side effects may not be serious and may lessen or disappear with... Read more »
Connect With Others

Tingling in the arms ?

Posted by Anonymous, 1 Reply
...What is the tingling in the arms symptoms of HIV ? Read more »

burning tingling in hands and feet

Posted by Worried12, 3 Replies
...Me again.... now I have burning and tingling in my hands and feet some times. Is it all in my head? Its not even an HIV symptom is it? Is it even possible to not seroconvert until 5 months after Read more »

I am not imagining this but tingling hands/feets!!

Posted by ExWorryWart, 5 Replies
...exposure? This is the only symptom that is consistent and not going away.. PLZ HELP I had anxiety disorder earlier but never had tingling (unless during panic attacks)...this one is consistent and burns too...I looked over anxiety forum and that... Read more »

Anyone experiencing tingling on hands and feets?

Posted by ExWorryWart, 1 Reply
...as per the professionals in this thebody.com website. So I am much relieved now http://www.thebody.com/Forums/AIDS/SafeSex/Archive/Other/Q146454.html Just read about the gentleman from Scandavinian country explaining his symptoms. Ravi do you... Read more »